# SDR FDEA201510293402

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN NUMEROUS SMALL NICKS & SCRATCHES ALONG THE BELLY OF THE ACFT, BETWEEN STRINGER 26 LT & 26 RT, AT BS 520 - 540.  EXTERIOR SKIN, NUMEROUS SMALL NICKS & SCRATCHES REMOVED, FOUND OUT OF LIMIT AT STATION 537, 2.5" TO STRINGER 28R IAW SRM 53-00-01 FIG 101 DETAIL   II REV 116 & REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 201 REPAIR 16 REV 116.  THIS IS A CAT B REPAIR.  THRESHOLD 37000 FC REQUIRE LFEC REPEAT INTERVAL INSPECTION AT 3000 FC.  REPAIR CLASSIFIED AS MAJOR.
